# SDR AALA202201062301

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737*
- Aircraft serial: 33220
- Aircraft time: 30,943 hours, 12,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LENS COVER MISSING ABOVE CEILING ROW 3. REPLACED LENS COVER PER AMM 33-51-03 OK FOR SERVICE.
